AMS eContent Search Results
Matches for: msc=(14K05) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 30 of 54 found      Go to page: 1 2

[1] Francesc Bars. On quadratic points of classical modular curves. Contemporary Mathematics 701 (2018) 17-34.
Book volume table of contents   
View Article: PDF

[2] M. Brion. Algebraic group actions on normal varieties. Trans. Moscow Math. Soc. 78 (2017) 85-107.
Abstract, references, and article information
View Article: PDF

[3] Yuri G. Zarhin. Two-dimensional families of hyperelliptic Jacobians with big monodromy. Trans. Amer. Math. Soc. 368 (2016) 3651-3672.
Abstract, references, and article information   
View Article: PDF

[4] Daniel Bertrand and Anand Pillay. A Lindemann-Weierstrass theorem for semi-abelian varieties over function fields. J. Amer. Math. Soc. 23 (2010) 491-533. MR 2601041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jaya N. Iyer. Projective normality of abelian varieties. Trans. Amer. Math. Soc. 355 (2003) 3209-3216. MR 1974682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Giuseppe Pareschi and Mihnea Popa. Regularity on abelian varieties I. J. Amer. Math. Soc. 16 (2003) 285-302. MR 1949161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yuri G. Zarhin. Hyperelliptic jacobians and simple groups $\mathbf{U}_3(2^m)$. Proc. Amer. Math. Soc. 131 (2003) 95-102. MR 1929028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Giuseppe Pareschi. Syzygies of abelian varieties. J. Amer. Math. Soc. 13 (2000) 651-664. MR 1758758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Elena Rubei. On syzygies of abelian varieties. Trans. Amer. Math. Soc. 352 (2000) 2569-2579. MR 1624206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. Ballico. Noncomplete linear systems on elliptic curves and Abelian varieties: Addendum to a paper by Ch. Birkenhake. Proc. Amer. Math. Soc. 126 (1998) 2855-2856. MR 1469395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Christina Birkenhake. Noncomplete linear systems on abelian varieties. Trans. Amer. Math. Soc. 348 (1996) 1885-1908. MR 1340170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Generalities on abelian varieties. CRM Monograph Series 3 (1993) 91-94.
Book volume table of contents
View Article: PDF

[13] Discrete subrgroups of SL(sub 2)(R). CRM Monograph Series 3 (1993) 75-78.
Book volume table of contents
View Article: PDF

[14] The modular curve X(N). CRM Monograph Series 3 (1993) 85-90.
Book volume table of contents
View Article: PDF

[15] Projective embedding and theta functions. CRM Monograph Series 3 (1993) 47-58.
Book volume table of contents
View Article: PDF

[16] Riemann surface structure of $\Gamma \setminus \mathcal H^*$. CRM Monograph Series 3 (1993) 79-84.
Book volume table of contents
View Article: PDF

[17] Riemann-Roch theorem. CRM Monograph Series 3 (1993) 11-20.
Book volume table of contents
View Article: PDF

[18] V. Kumar Murty. Introduction to Abelian Varieties. CRM Monograph Series 3 (1993) MR MR1231797.
Book volume table of contents

[19] Introduction. CRM Monograph Series 3 (1993) 1-4.
Book volume table of contents
View Article: PDF

[20] Riemann surfaces. CRM Monograph Series 3 (1993) 5-10.
Book volume table of contents
View Article: PDF

[21] Finiteness of isogeny classes. CRM Monograph Series 3 (1993) 101-104.
Book volume table of contents
View Article: PDF

[22] The conjecture of Tate. CRM Monograph Series 3 (1993) 95-100.
Book volume table of contents
View Article: PDF

[23] Divisors and theta functions. CRM Monograph Series 3 (1993) 31-38.
Book volume table of contents
View Article: PDF

[24] The Fermat curve. CRM Monograph Series 3 (1993) 67-74.
Book volume table of contents
View Article: PDF

[25] Mordell's conjecture. CRM Monograph Series 3 (1993) 105-108.
Book volume table of contents
View Article: PDF

[26] Abel-Jacobi theorem and period relations. CRM Monograph Series 3 (1993) 21-30.
Book volume table of contents
View Article: PDF

[27] Dimension of the space of theta functions. CRM Monograph Series 3 (1993) 39-46.
Book volume table of contents
View Article: PDF

[28] Elliptic curves as the intersection of two quadrics. CRM Monograph Series 3 (1993) 59-66.
Book volume table of contents
View Article: PDF

[29] Generalities on abelian varieties. CRM Monograph Series 3 (1993) 91-94.
Book volume table of contents
View Article: PDF

[30] Discrete subrgroups of SL(sub 2)(R). CRM Monograph Series 3 (1993) 75-78.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 54 found      Go to page: 1 2

American Mathematical Society